Advertisement
Advertise here Publish your press releases here Sponsor BioPortfolio
Follow us on Twitter Sign up for daily news and research emails Contributors wanted

PRIMATENE (ephedrine HCl and guaifenesin) | PRIMATENE

21:18 EDT 30th July 2014 | BioPortfolio
Note: While we endeavour to keep our records up-to-date one should not rely on these details being accurate without first consulting a professional. Click here to read our full medical disclaimer.

Ephedrine HCl, USP 12.5 mg

Guaifenesin, USP 200 mg

Bronchodilator

Expectorant

Because asthma can be life threatening, see a doctor if you

cough lasts more than 7 days, comes back, or is accompanied by fever, rash, or persistent headache. These could be signs of a serious condition.

ask a health professional before use.

In case of overdose, get medical help or contact a Poison Control Center right away.

age dose
adults and children 12 years of age and over take 1-2 tablets every 4 hours, as needed,
not to exceed 12 tablets in 24 hours
children under 12 years of age do not use

colloidal silicon dioxide, crospovidone, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, magnesium stearate, microcrystalline cellulose, povidone

Call weekdays from 9 AM to 5 PM EST at 1-800-535-0026

The product packaging shown below represents a sample of that currently in use. Additional packaging may also be available.

See New Dosing Information

Primatene TABLETS

Ephedrine HCI, Bronchodilator/Guaifenesin, Expectorant

For Relief and Control of Attacks of BRONCHIAL ASTHMA

60 TABLETS

EACH TABLET IS INDIVIDUALLY SEALED. USE ONLY IF SEAL IS INTACT.

INTENTIONAL ABUSE OF THIS PRODUCT CAN BE HARMFUL OR FATAL

Wyeth Consumer Healthcare, Madison, NJ 07940 U.S.A. ©2008 Wyeth

For most recent product information, visit www.PrimateneTablets.com

IMAGE PAA006762.jpg

Manufacturer

Wyeth Consumer Healthcare

Active Ingredients

Source

Clinical Trials [0 Results]

None

PubMed Articles [0 Results]

None

Search BioPortfolio:
Advertisement

Relevant Topics

Asthma
Latest News Clinical Trials Research Drugs Reports Corporate
Asthma is caused by inflammation of small tubes, called bronchi, which carry air in and out of the lungs. If you have asthma, the bronchi will be inflamed and more sensitive than normal.  When you come into contact with something that irritates your...

Neurology - Central Nervous System (CNS)
Latest News Clinical Trials Research Drugs Reports Corporate
Neurology is the branch of medicine concerned with nerves; both the central nervous system and the peripheral nervous system. This includes strokes and disorders affecting the brain aswell as spinal cord damage and peripheral neuropathies.The complexity...

Pediatrics
Latest News Clinical Trials Research Drugs Reports Corporate
Pediatrics is the general medicine of childhood. Because of the developmental processes (psychological and physical) of childhood, the involvement of parents, and the social management of conditions at home and at school, pediatrics is a specialty. With...

Advertisement

Drugs and Medication Quicklinks


Searches Linking to this Drug Record